# SDR AALA201807279015

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 45,827 hours, 30,479 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Access Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CHECK R2 DOOR SLIDE, AFTER PARKING SHOWED DOOR OPEN AND SLIDE ARM FOR A MOMENT AT AFT GALLEY AREA. REPLACED ACCESS PANEL 842DZ PER AMM 25-23-46-400-002-A.
